# SDR USAASB96008

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N446US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24873
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Valve
- Part number: 3810056101
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TPA - FLT 202 - NR 2 ENGINE REVERSER LIGHT ON OVERHEAD PANEL ILLUMINATED DURING FLIGHT, THROTTLE OPERATED NORMALLY AND REVERSER OPERATED NORMALLY ON GROUND.  MAINTENANCE REPLACED THRUST REVERSER CONTROL VALVE.  NO LEAKS NOTED.  OK FOR SERVICE.  (X)
